MathSciNet Relay Station
MathSciNet bibliographic data
MR2833813 (2012g:37062) 37D20 (37C20 37C40 37D05)
Castro, Armando New criteria for hyperbolicity based on periodic sets. Bull. Braz. Math. Soc. (N.S.) 42 (2011), no. 3, 455–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement